# SDR SWAA2017102317314

- Difficulty date: October 5, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 68,976 hours, 41,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WIGGLE PLATE CRACKED AT RSS 261.  R&R WIGGLE PLATE PER SRM.
